# SDR DALA2018092605768

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 70,392 hours, 18,832 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 18 De
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6810, L/P 4723746) O2 MASK DOOR AT SEATS 18 DE FELL OUT. NEED TO BE RESTOWED. RESTOWED O2 MASKS PER B757 AMM 35-11.
